On the stationary distortion of geoid and normal gravity due to tidal potential
Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1356-1359
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_6_a17,
author = {S. S. Ivanov},
title = {On the stationary distortion of geoid and normal gravity due to tidal potential},
journal = {Doklady Akademii Nauk},
pages = {1356--1359},
year = {1985},
volume = {285},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a17/}
}
S. S. Ivanov. On the stationary distortion of geoid and normal gravity due to tidal potential. Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1356-1359. http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a17/